Logo
FAQFAQ   SearchSearch   MemberlistMemberlist   UsergroupsUsergroups  ProfileProfile   Log in to check your private messagesLog in to check your private messages   Log inLog in
Errrr help risperdol

 
Post new topic   Reply to topic    www.fanart-central.net Forum Index -> Life Assistance
View previous topic :: View next topic  
Author Message
Gerardthedevil
Has No Life


Joined: 17 Sep 2005
Posts: 601
Location: Wouldn't you like to know...

PostPosted: Thu Apr 21, 2011 5:13 pm    Post subject: Errrr help risperdol Reply with quote

I've been prescribed 0.5 mg of it. But it causes weight gain. Do you think I should take it.
_________________
Back to top
View user's profile Send private message Yahoo Messenger
luckylace222
Site Helper


Joined: 05 May 2007
Posts: 1545
Location: Baby Fishy

PostPosted: Fri Apr 22, 2011 7:45 pm    Post subject: Reply with quote

You have schizophrenia?
_________________
“Far better is it to dare mighty things, to win glorious triumphs, even though checked by failure...than to rank with those poor spirits who neither enjoy much nor suffer much, because they live in a gray twilight that knows not victory nor defeat.” ~Theodore Roosevelt
Back to top
View user's profile Send private message
Gerardthedevil
Has No Life


Joined: 17 Sep 2005
Posts: 601
Location: Wouldn't you like to know...

PostPosted: Fri Apr 22, 2011 9:22 pm    Post subject: Reply with quote

Well my doctor didn't diagnose me with scitzophrenia. He prescribed me the medicine cause I think people are always staring at me, and I have to cover my head to hide from them. And I told him I gave to tap or touch things a certain amount of times cause I'm afriad of demons or bad spirits coming after me of I don't. Basically I just have paranoia.
_________________
Back to top
View user's profile Send private message Yahoo Messenger
luckylace222
Site Helper


Joined: 05 May 2007
Posts: 1545
Location: Baby Fishy

PostPosted: Sat Apr 23, 2011 8:51 am    Post subject: Reply with quote

It depends on how severe your paranoia and anxiety is. If you feel your symptoms are so strong that it is hard for you to control/understand without help, maybe this drug is needed. Your doctor may have correctly assessed your need, however, let me warn you.

Risperdal was approved as an antipsychotic drug for adult schizophrenia. I forgot how old you are, but I feel you are still a minor or barely a young adult. The problem with these strong antipsychotic drugs being administered at extremely small doses for young people is that they are still STRONG even at small doses.

Risperdal does increase the appetite from reports, and you may gain pounds, but it depends on how much food you eat/how many meals you have daily anyways. You can sometimes control the hunger. This drug can also make you quite sleepy. I have heard .5mg can knock out a child just like that. *snaps*

Your real concern is whether this drug will hurt you more than help you. This antiphychotic drug might ironically have negative side effects of depression, thoughts of suicide, and more complicated feelings. You can experiment for a week or so, but if you experience many negative side effects, ask your doctor to give you less strong drug. Becareful with these prescription drugs that your doctor gives you. It is your choice to take it or not because you know your body more than the doctor does.
_________________
“Far better is it to dare mighty things, to win glorious triumphs, even though checked by failure...than to rank with those poor spirits who neither enjoy much nor suffer much, because they live in a gray twilight that knows not victory nor defeat.” ~Theodore Roosevelt
Back to top
View user's profile Send private message
Gerardthedevil
Has No Life


Joined: 17 Sep 2005
Posts: 601
Location: Wouldn't you like to know...

PostPosted: Sat Apr 23, 2011 9:08 am    Post subject: Reply with quote

Thank that was very informative!


I'm 18 and have an extremely fast metabolism, I've often been told I'm underweight. But I guess I will try the medicine tonight, and give it a weak. In that weak however I'm going to do a lot of extreme work outs though
_________________
Back to top
View user's profile Send private message Yahoo Messenger
hannibaldodge
My First Post!


Joined: 21 Dec 2011
Posts: 1

PostPosted: Wed Dec 21, 2011 8:47 pm    Post subject: Reply with quote

If you are concerned with the medication, go to another doctor and get a second opinion. You can also try taking it and carefully monitoring your reaction to the drug to see how it effects you.

Personally, I don't believe weight gain or loss its self is a good reason to avoid taking a medication that may help you, however neuroleptics can have some serious side effects, as listed above me. Again, try taking the drug, and carefully monitor and RECORD your reactions. If you notice any severe, adverse reactions or extreme changes in mental state (such as becoming suicidal), stop taking the medication and consult your doctor.
Back to top
View user's profile Send private message
Display posts from previous:   
Post new topic   Reply to topic    www.fanart-central.net Forum Index -> Life Assistance All times are GMT - 8 Hours
Page 1 of 1

 
Jump to:  
You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot vote in polls in this forum